# SDR IPXA2023042793011

- Difficulty date: April 4, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Part number: ARC01204
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* L/H WING T/E AREA I/B FLAP O/B FWD HINGE I/B AND O/B PANEL BRACKET.REPLACED BRACKET AT THE L/H WING T/E AREA I/B FLAP O/B FWD IAW SRM 51-31-01. (MINOR)
